MathSciNet Relay Station
MathSciNet bibliographic data
MR2077189 90B10 (90C22 90C35)
Xiao, Lin; Boyd, Stephen Fast linear iterations for distributed averaging. Systems Control Lett. 53 (2004), no. 1, 65–78.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement